4 doctors weighed in:

I'm on chantix, is it normal to have sex dreams on this medication?

4 doctors weighed in
Dr. Thomas Steele
Psychiatry
3 doctors agree

In brief: Dreams/side effect

"abnormal dreams" is a known Chantix side effect.
"abnormal" here means unusual for that person, not necessarily abnormal in the sense of being pathological. Increased dreaming, unusually vivid dreams, or nightmares are sometimes annoying enough that people stop chantix. It can also cause or exacerbate depressive symptoms. As with any drug, one has to balance the risks and the benefits.

In brief: Dreams/side effect

"abnormal dreams" is a known Chantix side effect.
"abnormal" here means unusual for that person, not necessarily abnormal in the sense of being pathological. Increased dreaming, unusually vivid dreams, or nightmares are sometimes annoying enough that people stop chantix. It can also cause or exacerbate depressive symptoms. As with any drug, one has to balance the risks and the benefits.
Dr. Thomas Steele
Dr. Thomas Steele
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
111,000 doctors available
Read more answers from doctors